# SDR MASA2024050800046

- Difficulty date: May 10, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N80348
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000599
- Aircraft time: 16,705 hours, 9,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Part time: 16,705 hours, 9,923 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMER FLOOD LIGHT INOP/CORRECTIVE ACTION: R&R POWER UNIT, OPS CK GOOD
